Alert archive / Arkansas / Flash Flood Watches in 2021

Flash Flood Watch 2, NWS Little Rock, AR

April 28, 202111 counties in Arkansas

NWS Little Rock, AR issued this flash flood watch at Apr 28, 2021, 2:26 PM CDT for 11 counties in Arkansas. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2021, 2:26 PM CDT (19:26 UTC)
Expired
Apr 29, 2021, 2:02 PM CDT
In force
24 hr
Issued by
NWS Little Rock, AR
Flood severity
None

Counties Baxter County, AR, Clark County, AR, Dallas County, AR, Fulton County, AR, Garland County, AR, Hot Spring County, AR, Izard County, AR, Marion County, AR, Ouachita County, AR, Pike County, AR, Stone County, AR

The radar

The Little Rock radar (KLZK), 44 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

872 
WGUS64 KLZK 281926
FFALZK

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Little Rock AR
226 PM CDT Wed Apr 28 2021

.Widespread rainfall in the lower Ozark Region has brought creeks 
and streams to near bankfull levels. Any additional rainfall will 
likely cause flash flooding.

ARZ003>006-012>015-021-030-037-040-290330-
/O.NEW.KLZK.FF.A.0002.210428T1926Z-210429T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone-Marion-Baxter-Fulton-Newton-Searcy-Stone-Izard-Johnson-Logan-
Scott-Polk-
Including the cities of Bull Shoals, Oxford, Harrison, Paris, 
Clarksville, Mena, Mountain View, Yellville, Western Grove, Mammoth 
Spring, Calico Rock, Cherokee Village, Mountain Home, Horseshoe 
Bend, Booneville, Melbourne, Flippin, Summit, Marshall, Leslie, 
Jasper, and Waldron
226 PM CDT Wed Apr 28 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

The National Weather Service in Little Rock has issued a

* Flash Flood Watch for portions of north central Arkansas and 
  western Arkansas, including the following areas, in north central 
  Arkansas, Baxter, Boone, Fulton, Izard, Marion, Newton, Searcy and 
  Stone. In western Arkansas, Johnson, Logan, Polk and Scott.

* Through Thursday morning

* Widespread rainfall, with some excessive locally heavy rainfall, 
  has brought creeks and streams to near bankfull levels. 
  Considering an additional 1-3 inches of rainfall is expected, a 
  Flash Flood watch has become necessary for areas that will see 
  nearly 100% runoff from additional showers and thunderstorms.

* Heaviest rainfall will occur overnight and could cause roads to be 
  impassable while visibility is restricted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

61
5 follow-up statements
517 
WGUS64 KLZK 290444
FFALZK

Flood Watch
National Weather Service Little Rock AR
1144 PM CDT Wed Apr 28 2021

ARZ003>006-012>015-021-030-037-040-291500-
/O.CON.KLZK.FF.A.0002.000000T0000Z-210429T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone-Marion-Baxter-Fulton-Newton-Searcy-Stone-Izard-Johnson-Logan-
Scott-Polk-
Including the cities of Bull Shoals, Oxford, Harrison, Paris, 
Clarksville, Mena, Mountain View, Yellville, Western Grove, Mammoth 
Spring, Calico Rock, Cherokee Village, Mountain Home, Horseshoe 
Bend, Booneville, Melbourne, Flippin, Summit, Marshall, Leslie, 
Jasper, and Waldron
1144 PM CDT Wed Apr 28 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY...

The Flash Flood Watch continues for

* Portions of north central Arkansas and western Arkansas, including 
  the following areas, in north central Arkansas, Baxter, Boone, 
  Fulton, Izard, Marion, Newton, Searcy and Stone. In western 
  Arkansas, Johnson, Logan, Polk and Scott.

* Until 10 AM CDT Thursday

* Widespread rainfall, with some excessive locally heavy rainfall, 
  has brought creeks and streams to near bankfull levels. 
  Considering an additional 1-3 inches of rainfall is expected, a 
  Flash Flood watch has become necessary for areas that will see 
  nearly 100% runoff from additional showers and thunderstorms.

* Heaviest rainfall will occur overnight and could cause roads to be 
  impassable while visibility is restricted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

67
841 
WGUS64 KLZK 290826
FFALZK

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Little Rock AR
326 AM CDT Thu Apr 29 2021

ARZ022-038-041-042-052>054-062-066-292100-
/O.EXB.KLZK.FF.A.0002.000000T0000Z-210429T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pope-Yell-Montgomery-Garland-Pike-Clark-Hot Spring-Dallas-Ouachita-
Including the cities of Ola, Russellville, Fordyce, Norman, 
Murfreesboro, Mount Ida, Dardanelle, Glenwood, Camden, Danville, Hot 
Springs, Malvern, and Arkadelphia
326 AM CDT Thu Apr 29 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

The National Weather Service in Little Rock has expanded the

* Flash Flood Watch to include portions of central Arkansas...
  southwest Arkansas and western Arkansas, including the following 
  areas, in central Arkansas, Garland, Pope and Yell. In southwest 
  Arkansas, Clark, Dallas, Hot Spring, Ouachita and Pike. In western 
  Arkansas, Montgomery.

* Through this afternoon

* Heavy rain will bring additional rainfall amounts around one inch 
  in west central and southwest Arkansas today. A Flash Flood Watch 
  is necessary for areas that will see nearly 100 percent runoff.

* Heaviest rainfall could cause roads to be impassable while 
  visibility is restricted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

ARZ003>006-012>015-021-030-037-040-292100-
/O.EXT.KLZK.FF.A.0002.000000T0000Z-210429T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone-Marion-Baxter-Fulton-Newton-Searcy-Stone-Izard-Johnson-Logan-
Scott-Polk-
Including the cities of Bull Shoals, Oxford, Harrison, Paris, 
Clarksville, Mena, Mountain View, Yellville, Western Grove, Mammoth 
Spring, Calico Rock, Cherokee Village, Mountain Home, Horseshoe 
Bend, Booneville, Melbourne, Flippin, Summit, Marshall, Leslie, 
Jasper, and Waldron
326 AM CDT Thu Apr 29 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON...

The Flash Flood Watch is now in effect for

* Portions of north central Arkansas and western Arkansas, including 
  the following areas, in north central Arkansas, Baxter, Boone, 
  Fulton, Izard, Marion, Newton, Searcy and Stone. In western 
  Arkansas, Johnson, Logan, Polk and Scott.

* Through this afternoon

* Widespread rainfall, with some locally heavy, will add to the 
  runoff.  Another half to one inch of rain could bring full creeks 
  and streams over their banks.

* Heaviest rainfall could cause roads to be impassable while 
  visibility is restricted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

51
858 
WGUS64 KLZK 291645
FFALZK

Flood Watch
National Weather Service Little Rock AR
1145 AM CDT Thu Apr 29 2021

ARZ003>006-012-291745-
/O.CAN.KLZK.FF.A.0002.000000T0000Z-210429T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone-Marion-Baxter-Fulton-Newton-
Including the cities of Bull Shoals, Cherokee Village, Mountain 
Home, Yellville, Flippin, Western Grove, Summit, Jasper, Harrison, 
and Mammoth Spring
1145 AM CDT Thu Apr 29 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of north central Arkansas, 
including the following areas, Baxter, Boone, Fulton, Marion and 
Newton has been cancelled.

Additional flash flooding conditions are not expected this afternoon.

$$

ARZ013>015-021-022-030-037-038-040>042-052>054-062-066-292100-
/O.CON.KLZK.FF.A.0002.000000T0000Z-210429T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Searcy-Stone-Izard-Johnson-Pope-Logan-Scott-Yell-Polk-Montgomery-
Garland-Pike-Clark-Hot Spring-Dallas-Ouachita-
Including the cities of Russellville, Paris, Clarksville, Danville, 
Mena, Murfreesboro, Mount Ida, Norman, Mountain View, Dardanelle, 
Hot Springs, Camden, Malvern, Arkadelphia, Fordyce, Horseshoe Bend, 
Booneville, Melbourne, Oxford, Ola, Marshall, Glenwood, Leslie, 
Calico Rock, and Waldron
1145 AM CDT Thu Apr 29 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT THIS 
AFTERNOON...

The Flash Flood Watch continues for

* Portions of central Arkansas...north central Arkansas...southwest 
  Arkansas and western Arkansas, including the following areas, in 
  central Arkansas, Garland, Pope and Yell. In north central 
  Arkansas, Izard, Searcy and Stone. In southwest Arkansas, Clark, 
  Dallas, Hot Spring, Ouachita and Pike. In western Arkansas, 
  Johnson, Logan, Montgomery, Polk and Scott.

* Until 4 PM CDT this afternoon

* Showers and isolated thunderstorms are expected this afternoon. 
  Although the overall coverage and intensity of precipitation is 
  expected to decrease, saturated conditions from previous heavy 
  rainfall will promote conditions favorable for flash flooding.

* Heaviest rainfall associated with showers and thunderstorms could 
  cause roads to be impassable while visibility is restricted.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

55
741 
WGUS64 KLZK 291819
FFALZK

Flood Watch
National Weather Service Little Rock AR
119 PM CDT Thu Apr 29 2021

ARZ013>015-291930-
/O.CAN.KLZK.FF.A.0002.000000T0000Z-210429T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Searcy-Stone-Izard-
Including the cities of Horseshoe Bend, Mountain View, Marshall, 
Melbourne, Leslie, Calico Rock, and Oxford
119 PM CDT Thu Apr 29 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of north central Arkansas, 
including the following areas, Izard, Searcy and Stone has been 
cancelled.

Additional flash flooding is not expected this afternoon. 

The Flood Watch is cancelled.

$$

ARZ021-022-030-037-038-040>042-052>054-062-066-292100-
/O.CON.KLZK.FF.A.0002.000000T0000Z-210429T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson-Pope-Logan-Scott-Yell-Polk-Montgomery-Garland-Pike-Clark-Hot
Spring-Dallas-Ouachita-
Including the cities of Ola, Russellville, Fordyce, Norman, 
Murfreesboro, Paris, Booneville, Clarksville, Arkadelphia, 
Dardanelle, Mount Ida, Camden, Waldron, Danville, Hot Springs, 
Malvern, Mena, and Glenwood
119 PM CDT Thu Apr 29 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT THIS 
AFTERNOON...

The Flash Flood Watch continues for

* Portions of central Arkansas...southwest Arkansas and western 
  Arkansas, including the following areas, in central Arkansas, 
  Garland, Pope and Yell. In southwest Arkansas, Clark, Dallas, Hot 
  Spring, Ouachita and Pike. In western Arkansas, Johnson, Logan, 
  Montgomery, Polk and Scott.

* Until 4 PM CDT this afternoon

* Showers and isolated thunderstorms are expected this afternoon. 
  Although the overall coverage and intensity of precipitation is 
  expected to decrease, saturated conditions from previous heavy 
  rainfall will promote conditions favorable for flash flooding.

* Heaviest rainfall associated with showers and thunderstorms could 
  cause roads to be impassable while visibility is restricted.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

55
468 
WGUS64 KLZK 291902
FFALZK

Flood Watch
National Weather Service Little Rock AR
202 PM CDT Thu Apr 29 2021

ARZ021-022-030-037-038-040>042-052>054-062-066-292015-
/O.CAN.KLZK.FF.A.0002.000000T0000Z-210429T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson-Pope-Logan-Scott-Yell-Polk-Montgomery-Garland-Pike-Clark-Hot
Spring-Dallas-Ouachita-
Including the cities of Ola, Russellville, Fordyce, Norman, 
Murfreesboro, Paris, Booneville, Clarksville, Arkadelphia, 
Dardanelle, Mount Ida, Camden, Waldron, Danville, Hot Springs, 
Malvern, Mena, and Glenwood
202 PM CDT Thu Apr 29 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Arkansas...southwest 
Arkansas and western Arkansas, including the following areas, in 
central Arkansas, Garland, Pope and Yell. In southwest Arkansas, 
Clark, Dallas, Hot Spring, Ouachita and Pike. In western Arkansas, 
Johnson, Logan, Montgomery, Polk and Scott has been cancelled.

The Flood Watch is cancelled. Conditions favorable for flash 
flooding are not expected. Please continue to heed remaining road 
closures.

$$

55

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood watch went out at Apr 28, 1:00 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 28, 1:00 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
100 PM CDT Wed Apr 28 2021

.UPDATE...

Updated to include the 18z aviation discussion.

.AVIATION...

SHRA/isolated TSRA will continue through the afternoon/evening
over Nrn terminals where a mix of MVFR/VFR conds are expected.
Cntrl/Srn terminals will remain mainly dry today with some MVFR
conds possible but prevailing VFR. Tonight, another round of
SHRA/TSRA will move into the state from NW to SE. Conds will
deteriorate to low end MVFR/potential IFR at times. Precipitation
rates will wane Thursday morning over Nrn and Wrn terminals,
however low stratus will linger in these locations. Elsewhere, -RA
is expected to continue through the TAF period.

&&

.PREV DISCUSSION...(ISSUED 644 AM CDT Wed Apr 28 2021)
AVIATION...
An upper level system is approaching from Oklahoma this morning
and will move across Arkansas during the day today with showers
and thunderstorms. Expect a lull in activity late tonight but
showers will develop by Thursday morning ahead of an approaching
cold front. Good chances of showers and thunderstorms are expected
through much of the period. VFR to IFR conditions are expected.

PREV DISCUSSION...(ISSUED 356 AM CDT Wed Apr 28 2021)
SHORT TERM...Today Through Thursday Night

A large upper ridge is over the east coast this morning with an
upper low over the desert southwest. This upper ridge will be
suppressed to the southeast as another upper trough moves southeast
from the northern Plains Thursday. The southwest low will become
cutoff from the main flow and blocked by the upper ridge in the Gulf
of Mexico, keeping it in west Texas through Thursday night.

Moisture has increased over Arkansas. Dew points are in the 60s to
lower 70s this morning. Showers and thunderstorms are located in the
northwest part of the state. A short wave will move through the area
today and bring good chances of showers and thunderstorms to a good
portion of the state. The heaviest rain amounts will be in the
northwest today and west central tonight. 2 to 4 inches of rain is
expected in these areas but these are the driest areas over the last
30 days. Isolated instances of flash flooding will be possible but
is not expected to be widespread. A cold front will move into
northwest Arkansas tonight continuing the rain chances through
Thursday. Rain chances will taper off Thursday night.

Highs today will be in the mid 70s to mid 80s and in the lower 70s
to lower 80s Thursday. Lows tonight will be in the mid 60s to
lower 70s and then lower 50s to lower 60s Thursday night.

LONG TERM...Friday Through Tuesday
The cold front will have moved south of the state at the start of
the long term period...with rain chances decreasing form north to
south. These drier conditions will be seen into Fri night and early
Sat. However...a closed upper low to the SW over SWRN TX will begin
lifting NE...weakening into an open wave as it passes over AR Sun
into Mon. This will bring rain chances back to the forecast for the
latter half of the weekend.

While the best POPs will be seen Sun into Mon as the upper shortwave
passes overhead...some lingering POPs will remain in the forecast as
a new...but weaker...upper disturbance passes over the region in
active SW flow aloft. While climatology suggests SVR Wx potential
will exists with either system...current data suggests limited
instability for the late weekend system. Even so...uncertainty
remains high this far out in time...especially by early next week
with the late forecast precip.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...JONES
Hazardous weather outlook, Apr 28, 8:04 AM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
804 AM CDT Wed Apr 28 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-291000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
804 AM CDT Wed Apr 28 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms will move across the area. Two to two
and a half inches of rain is expected in north and west sections.
Isolated cases of flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

Several rounds of showers and thunderstorms are expected Thursday
through Friday. The latest data suggests the heaviest rainfall
will occur over northern and western Arkansas, with amounts of two
to four inches possible. This includes locations north and west
of Texarkana, Conway, and Jonesboro. If this much rain
materializes, some flash flooding may happen. Farther southeast,
the forecast calls for one to two inches of rain.

While severe weather appears likely in portions of the southern
Plains, severe storms should be spotty mainly north and west of
Little Rock. The main concerns will be strong to damaging winds and
hail.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.

In the hours before

Special weather statement, Apr 28, 10:04 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1004 AM CDT Wed Apr 28 2021

ARZ003>005-281545-
Baxter AR-Marion AR-Boone AR-
1004 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION...
NORTHEASTERN BOONE AND NORTHWESTERN BAXTER COUNTIES UNTIL 1045 AM
CDT...

At 1004 AM CDT, Doppler radar was tracking a strong thunderstorm over
Diamond City, or 19 miles west of Bull Shoals, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Mountain Home...                  Bull Shoals...
Lakeview in Baxter County...      Diamond City...
Lead Hill...                      Arkawana...
Price Place...                    Ozark Regional Airport...
Ozark Isle...                     Willis...
Self...                           Bull Shoals State Park...
Midway in Baxter County...        Crumpler Subdivision...
South Lead Hill...                Oakland...
Peel...                           Three Brothers...
Monarch...                        Bull Shoals Lake...

LAT...LON 3636 9236 3638 9312 3650 9304 3650 9238
TIME...MOT...LOC 1504Z 264DEG 27KT 3647 9291

230
Special weather statement, Apr 28, 1:37 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Little Rock AR
137 PM CDT Wed Apr 28 2021

ARZ004>006-014-015-281930-
Baxter AR-Marion AR-Stone AR-Fulton AR-Izard AR-
137 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STONE...NORTHWESTERN
IZARD...SOUTHEASTERN MARION...BAXTER AND SOUTHWESTERN FULTON COUNTIES
UNTIL 230 PM CDT...

At 137 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shipp, or 10 miles south of Mountain Home, moving northeast at 40
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Mountain Home...                  Calico Rock...
Oxford...                         Norfork...
Salesville...                     Pineville...
Briarcliff...                     Norfork Dam...
Diamond Bay...                    Gamaliel Landing...
Shipp...                          Wideman...
Gorby...                          Herron...
Lion Hill...                      Rodney...
Advance...                        Cartney...
Culp...                           Big Flat...

LAT...LON 3613 9187 3599 9240 3601 9242 3606 9241
      3606 9247 3616 9256 3649 9219
TIME...MOT...LOC 1837Z 230DEG 33KT 3619 9233

230

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:17 AM CDTSevere Thunderstorm WarningLZKBoone43 min
Apr 28, 10:04 AM CDTSpecial Weather StatementLZKMarion41 min
Apr 28, 10:22 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence25 days
Apr 28, 10:22 AM CDTRiver Flood WarningLZKRandolph16 days
Apr 28, 10:37 AM CDTRiver Flood WarningLZKJackson, Woodruff18 days
Apr 28, 10:41 AM CDTRiver Flood WarningLZKArkansas, Monroe51 days
Apr 28, 1:37 PM CDTSpecial Weather StatementLZKBaxter53 min
Apr 28, 1:56 PM CDTTornado WarningLZKBaxter, Fulton, Izard, Stone13 min
Apr 28, 2:47 PM CDTSpecial Weather StatementLZKRandolph28 min

Nearby

Flash Flood Watches in Arkansas, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.